Rocky Mountain Journal of Mathematics

On the imprivity theorem for algebraic groups

Andy R. Magid

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 14, Number 3 (1984), 655-660.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127499

Digital Object Identifier
doi:10.1216/RMJ-1984-14-3-655

Mathematical Reviews number (MathSciNet)
MR761115

Citation

Magid, Andy R. On the imprivity theorem for algebraic groups. Rocky Mountain J. Math. 14 (1984), no. 3, 655--660. doi:10.1216/RMJ-1984-14-3-655. https://projecteuclid.org/euclid.rmjm/1250127499


Export citation